Please use this identifier to cite or link to this item: http://elib.vsmu.by/handle/123/8980
Title: Свободнорадикальные процессы в системе паразит-хозяин при гельминтозах
Authors: Бекиш, О.-Я. Л.
Бекиш, Вл. Я.
Issue Date: 2003
Publisher: ВГМУ
Citation: Бекиш, О.-Я. Свободнорадикальные процессы в системе паразит-хозяин при гельминтозах / Бекиш, О.-Я., Бекиш, Вл. Я. // Вестник Витебского государственного медицинского университета. - 2003. - Т. 2, № 4. - С. 67-76.
Description: ГЕЛЬМИНТОЗЫ
URI: http://elib.vsmu.by/handle/123/8980
ISSN: 1607-9906 (print)
2312-4156 (online)
metadata.dc.source: Вестник Витебского государственного медицинского университета. - 2003. - Т. 2, № 4
Appears in Collections:№ 4

Files in This Item:
File Description SizeFormat 
vVGMU_2003_4_67-76.pdf234.15 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.